Alert archive / Indiana / River Flood Warnings in 2014

River Flood Warning 163, NWS Indianapolis, IN

May 22, 2014Daviess County, Greene County, Knox County, Indiana

NWS Indianapolis, IN issued this river flood warning at May 22, 2014, 11:09 AM EDT for Daviess County, Greene County, Knox County, Indiana. It took effect at May 24, 2014, 8:00 AM EDT. It was in force for 45 hr.

The area

The counties it named.

The facts

Issued
May 22, 2014, 11:09 AM EDT (15:09 UTC)
In effect from
May 24, 2014, 8:00 AM EDT
Expired
May 26, 2014, 4:40 AM EDT
In force
45 hr
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Flood severity
Minor

Counties Daviess County, IN, Greene County, IN, Knox County, IN

The radar

The Evansville,IN radar (KVWX), 79 km from the middle of the area, began a volume at 15:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point White River (IN) at Newberry (NWBI3). The gauge peaked at 11.45 ft at May 24, 2014, 5:00 AM EDT.

actionminormoderate10152005/2205/2305/2405/2505/2605/27
Action stage
8 ft
Minor stage
13 ft
Moderate stage
19 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03360500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at May 22, 10:25 AM EDT, 44 minutes earlier.

Area forecast discussion, May 22, 10:25 AM EDT, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1025 AM EDT THU MAY 22 2014

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 319 AM EDT THU MAY 22 2014

WEAK CONVECTION WILL LINGER OVER THE FAR SOUTHERN COUNTIES OF
CENTRAL INDIANA THROUGH DAYBREAK. AFTER THAT...HIGH PRESSURE WILL
BUILD INTO THE REGION AND PROVIDE DRY CONDITIONS THROUGH MONDAY.
FURTHER OUT...THE NEXT CHANCE FOR PRECIP WILL BE IN THE EXTENDED
PERIOD WHEN AN UPPER LEVEL SYSTEM BRINGS SHOWERS AND THUNDERSTORMS
FROM TUESDAY THROUGH THURSDAY.

&&

.NEAR TERM /REST OF TODAY/...
ISSUED AT 955 AM EDT THU MAY 22 2014

CURRENT FORECAST IS ON TRACK AND ONLY MINOR TWEAKS MADE TO
GRIDS.

COLD FRONT ACROSS OUR FAR SOUTH AT 13Z WILL MOVE SOUTH OF THE OHIO
RIVER THIS AFTERNOON AS HIGH PRESSURE OVER THE UPPER MIDWEST BUILDS
EASTWARD. SKIES WERE MOSTLY CLEAR OVER CENTRAL AND NORTHERN SECTIONS
AND PARTLY CLOUDY FAR SOUTH.  A THUNDERSTORM COMPLEX OVER NORTHWEST
MISSOURI MAY SPREAD INCREASING HIGH CLOUDS INTO OUR REGION BY LATE
AFTERNOON. WITH THIS BEING LATE IT SHOULD HAVE LITTLE EFFECT ON OUR
TEMPERATURES.  HIGH TEMPERATURES TODAY WILL RANGE FROM THE LOWER AND
MIDDLE 70S OVER FAR NORTHERN SECTIONS TO NEAR 80 SOUTH.

&&

.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...

ISSUED AT 319 AM EDT THU MAY 22 2014

HIGH PRESSURE AT THE SURFACE AND ALOFT WILL PREVAIL FOR DURATION
OF SHORT TERM PERIOD...RESULTING IN DRY CONDITIONS. NORTHEASTERLY
FLOW AROUND UPPER RIDGE WILL RESULT IN SLIGHTLY COOLER TEMPS FOR
FRIDAY...BUT TEMPS WILL GRADUALLY REBOUND THROUGH THE WEEKEND.
HIGHS WILL ONLY TOP OFF IN THE LOW TO MID 70S ON FRIDAY...BUT WILL
CLIMB BACK INTO THE MID TO UPPER 70S ON SATURDAY.
MEANWHILE...OVERNIGHT LOWS WILL START OUT IN THE LOW TO MID 50S AT
THE BEGINNING OF THE SHORT TERM PERIOD...AND THEN INCREASE INTO THE
MID TO UPPER 50S BY SATURDAY NIGHT.  STUCK CLOSE TO A MODEL BLEND
FOR TEMPS.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...

ISSUED AT 316 PM EDT WED MAY 21 2014

FOCUS FOR THE EXTENDED WILL BE ON TEMPERATURES AND POPS.

ONLY MAIN DIFFERENCE IN THE EXTENDED MODELS IS THAT THE 00Z GFS WAS
WELL SOUTHWEST OF THE THE 12Z ECMWF AND ECMWF ENSEMBLE MEANS AS WELL
AS THE 00Z GEM WITH THE POSITIONING OF THE UPPER LOW AT 00Z
WEDNESDAY. WITH THE 00Z GFS BEING AN OUTLIER...WILL LEAN TOWARDS THE
OTHER MAJORITY.

AT ANY RATE...MODELS AGREE THAT AN UPPER RIDGE WILL SETTLE ACROSS
THE AREA LATE IN THE MEMORIAL DAY WEEKEND AND MEMORIAL DAY ITSELF
BEFORE THE OHIO VALLEY PART OF THE RIDGE BREAKS DOWN AS AN UPPER LOW
MOVES INTO THE OZARKS BY WEDNESDAY EVENING PER THE MAJORITY MODEL
BLEND. ANY IMPULSE ROUNDING THE BASE OF THE UPPER LOW AND EJECTING
NORTHEAST WILL INTERACT WITH INCREASING MOISTURE AND INSTABILITY
FROM WEAK LOW LEVEL FLOW OFF THE GULF...AND COULD TOUCH OFF A FEW
THUNDERSTORMS BY TUESDAY AND PERHAPS EARLIER. THE SOUTHERLY FLOW
WILL ALSO RESULT IN WARMING WITH SLIGHTLY ABOVE NORMAL TEMPERATURES
IN THE UPPER 70S AND LOWER 80S PER REGIONAL ALLBLEND LOOKING GOOD
FOR SUNDAY AND MID 80S LOOKING REASONABLE BY MONDAY.

&&

.AVIATION /DISCUSSION FOR THE 221500Z TAF UPDATE/...
ISSUED AT 1025 AM EDT THU MAY 22 2014

KIND TAF LOOKS GOOD. ONLY MINOR TWEAKS MADE. AT KBMG...CLOUDS WILL
CONTINUE TO LIFT AND BREAK UP THIS MORNING...RETURNING TO VFR BY
EARLY AFTERNOON.

PREVIOUS DISCUSSION FOLLOWS...
VFR CONDITIONS EXPECTED THROUGH THE TAF PERIOD SAVE AN HOUR OR TWO
OF MVFR FOG THIS MORNING AS A COLD FRONT HAS BEEN SLOW TO ADVANCE
SOUTHEASTWARD OVERNIGHT. STILL...EXPECT THE FRONT TO REACH IND AND
HUF SHORTLY AFTER ISSUANCE TIME AND BMG AROUND 15Z. LIGHT AND
VARIABLE WINDS SHOULD PICK UP TO NEAR 10 KNOTS BEHIND THE FRONT AND
BECOME NORTH. THEN...WINDS WILL BECOME LIGHT ONCE AGAIN TONIGHT.
HOWEVER...WITH DRIER AIR IN PLACE...DO NOT THINK FOG WILL BE AN
ISSUE OVERNIGHT.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SYNOPSIS...TDUD
NEAR TERM...JH
SHORT TERM...TDUD
LONG TERM....MK
AVIATION...MK/50

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON TWITTER AND YOUTUBE AT:
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, May 22, 4:49 AM EDT, 6 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
449 AM EDT THU MAY 22 2014

INZ021-028>031-035>049-052>057-061>065-070>072-230900-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-CLAY-OWEN-MORGAN-JOHNSON-
SHELBY-RUSH-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-LAWRENCE-
JACKSON-JENNINGS-
449 AM EDT THU MAY 22 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

DISCUSSION: HIGH PRESSURE WILL RESULT IN DRY CONDITIONS
TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

OUTLOOK: THUNDERSTORMS WILL BE POSSIBLE ON TUESDAY AND WEDNESDAY.
CLOUD TO GROUND LIGHTNING IS A THREAT WITH ANY THUNDERSTORM.

DISCUSSION: AN UPPER LEVEL LOW TRACKING ACROSS THE SOUTHERN PLAINS
WILL PROVIDE THE NEXT CHANCE FOR SHOWERS AND THUNDERSTORMS ACROSS
CENTRAL INDIANA ON TUESDAY AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT NEEDED AT THIS TIME.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ051-060-067>069-230900-
VIGO-SULLIVAN-KNOX-DAVIESS-MARTIN-
449 AM EDT THU MAY 22 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: RIVER FLOODING.

HAZARDS: RIVER FLOODING ALONG PORTIONS OF WHITE AND WABASH RIVERS.

TIMING: RIVER FLOODING ONGOING.

DISCUSSION: HIGH PRESSURE WILL RESULT IN DRY CONDITIONS TODAY AND
TONIGHT...BUT RIVER FLOODING IS STILL ONGOING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

OUTLOOK: THERE IS A CHANCE FOR THUNDERSTORMS ON TUESDAY AND WEDNESDAY.
CLOUD TO GROUND LIGHTNING IS A THREAT WITH ANY THUNDERSTORM. RIVER
FLOODING WILL CONTINUE ALONG PORTIONS OF THE WABASH AND WHITE
RIVERS.

DISCUSSION: AN UPPER LEVEL LOW TRACKING ACROSS THE SOUTHERN PLAINS
WILL PROVIDE THE NEXT CHANCE FOR SHOWERS AND THUNDERSTORMS ACROSS
CENTRAL INDIANA ON TUESDAY AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT NEEDED AT THIS TIME.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

In the hours before

Local storm report, May 22, 8:47 AM EDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
847 AM EDT THU MAY 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0556 PM     HAIL             1 W PLAINFIELD          39.70N  86.41W
05/21/2014  E1.00 INCH       HENDRICKS          IN   PUBLIC

&&

JH
Local storm report, May 22, 11:06 AM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1106 AM EDT THU MAY 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0118 PM     HAIL             WEST LAFAYETTE          40.44N 86.91W
05/21/2014  E0.75 INCH       TIPPECANOE         IN   TRAINED SPOTTER

0121 PM     HAIL             WEST LAFAYETTE          40.44N 86.91W
05/21/2014  E0.88 INCH       TIPPECANOE         IN   PUBLIC

0208 PM     HAIL             FRANKFORT               40.28N 86.51W
05/21/2014  E1.00 INCH       CLINTON            IN   TRAINED SPOTTER

            WIND GUSTS UP TO 50 MPH ALSO REPORTED.

0213 PM     HAIL             FRANKFORT               40.28N 86.51W
05/21/2014  E1.00 INCH       CLINTON            IN   COUNTY OFFICIAL

            REPORTED JUST SOUTH OF FRANKFORT AIRPORT.

0229 PM     HAIL             8 N LEBANON             40.17N 86.47W
05/21/2014  E1.50 INCH       BOONE              IN   AMATEUR RADIO

            REPORTED NEAR CR 200 E AND 850 N.

0243 PM     HAIL             5 NE LEBANON            40.10N 86.41W
05/21/2014  E1.75 INCH       BOONE              IN   AMATEUR RADIO

            CR 375 E AND SR 47.

0256 PM     HAIL             6 E LEBANON             40.05N 86.36W
05/21/2014  E0.70 INCH       BOONE              IN   AMATEUR RADIO

            CR 350 N AND 600 E.

0308 PM     HAIL             6 NE KIRKLIN            40.25N 86.28W
05/21/2014  E1.00 INCH       CLINTON            IN   AMATEUR RADIO

0311 PM     HAIL             LEBANON                 40.05N 86.47W
05/21/2014  E0.88 INCH       BOONE              IN   AMATEUR RADIO

            LOCATED AT HIGHWAY 421 AND STATE ROUTE 32

0319 PM     HAIL             WESTFIELD               40.05N 86.13W
05/21/2014  E0.50 INCH       HAMILTON           IN   TRAINED SPOTTER

0339 PM     HAIL             CARMEL                  39.97N 86.11W
05/21/2014  E0.50 INCH       HAMILTON           IN   TRAINED SPOTTER

            MIXED WITH HEAVY RAIN...LASTING 2 TO 4 MINUTES IN
            DURATION... LOCATED AT 116 AND MERIDIAN

0344 PM     HAIL             CARMEL                  39.97N 86.11W
05/21/2014  E0.50 INCH       HAMILTON           IN   PUBLIC

            LOCATED NEAR 116TH STREET AND US31

0345 PM     HAIL             7 NE WHITESTOWN         40.07N 86.25W
05/21/2014  E0.50 INCH       BOONE              IN   COCORAHS

0345 PM     HAIL             5 SSW CARMEL            39.90N 86.15W
05/21/2014  E0.50 INCH       MARION             IN   PUBLIC

            REPORT FROM TWITTER

0346 PM     HAIL             1 SE CASTLETON          39.89N 86.04W
05/21/2014  E0.50 INCH       MARION             IN   PUBLIC

0348 PM     HAIL             11 N INDIANAPOLIS       39.94N 86.15W
05/21/2014  E0.50 INCH       HAMILTON           IN   PUBLIC

0349 PM     HAIL             9 NE INDIANAPOLIS       39.87N 86.03W
05/21/2014  E0.25 INCH       MARION             IN   CO-OP OBSERVER

0400 PM     HAIL             9 NW INDIANAPOLIS       39.87N 86.27W
05/21/2014  E0.88 INCH       MARION             IN   AMATEUR RADIO

0411 PM     HAIL             CARMEL                  39.97N 86.11W
05/21/2014  E0.50 INCH       HAMILTON           IN   PUBLIC

            SOUTHWEST SIDE OF THE CITY

0416 PM     HAIL             1 E INDIANAPOLIS        39.78N 86.13W
05/21/2014  E1.25 INCH       MARION             IN   PUBLIC

            TIME ESTIMATED. VIA FACEBOOK.

0418 PM     HAIL             1 ENE SPEEDWAY          39.80N 86.23W
05/21/2014  E0.70 INCH       MARION             IN   AMATEUR RADIO

            LOCATED AT INDIANAPOLIS MOTOR SPEEDWAY...RELAYED REPORT

0421 PM     HAIL             LEBANON                 40.05N 86.47W
05/21/2014  E0.25 INCH       BOONE              IN   TRAINED SPOTTER

0422 PM     HAIL             LEBANON                 40.05N 86.47W
05/21/2014  E0.25 INCH       BOONE              IN   AMATEUR RADIO

            ONE MINUTE DURATION

0423 PM     HAIL             1 N INDIANAPOLIS        39.79N 86.15W
05/21/2014  E1.00 INCH       MARION             IN   AMATEUR RADIO

            LOCATED AT WTHR STUDIO AND 10TH AND MERIDIAN

0423 PM     HAIL             1 NW INDIANAPOLIS       39.79N 86.16W
05/21/2014  E0.88 INCH       MARION             IN   AMATEUR RADIO

0424 PM     HAIL             1 SE INDIANAPOLIS       39.77N 86.13W
05/21/2014  E1.00 INCH       MARION             IN   TRAINED SPOTTER

            LOCATED AT FOUNTAIN SQUARE

0424 PM     HAIL             1 NNW INDIANAPOLIS      39.79N 86.15W
05/21/2014  E1.00 INCH       MARION             IN   EMERGENCY MNGR

0425 PM     HAIL             1 NNW INDIANAPOLIS      39.79N 86.15W
05/21/2014  E0.75 INCH       MARION             IN   TRAINED SPOTTER

            LOCATED AT IUPUI

0427 PM     HAIL             BROWNSBURG              39.84N 86.39W
05/21/2014  E0.25 INCH       HENDRICKS          IN   TRAINED SPOTTER

            ONE MINUTE DURATION

0429 PM     HAIL             BEECH GROVE             39.72N 86.09W
05/21/2014  E1.00 INCH       MARION             IN   TRAINED SPOTTER

0430 PM     HAIL             INDIANAPOLIS            39.78N 86.15W
05/21/2014  M1.00 INCH       MARION             IN   PUBLIC

0430 PM     HAIL             1 N SOUTHPORT           39.67N 86.12W
05/21/2014  E1.25 INCH       MARION             IN   STORM CHASER

0433 PM     HAIL             6 S INDIANAPOLIS        39.69N 86.15W
05/21/2014  E1.25 INCH       MARION             IN   TRAINED SPOTTER

            STREET FLOODING

0434 PM     HAIL             PITTSBORO               39.87N 86.46W
05/21/2014  E1.50 INCH       HENDRICKS          IN   AMATEUR RADIO

            LOCATED AT COUNTY ROAD 550 NORTH AND COUNTRY ROAD 400
            EAST

0434 PM     HAIL             6 SE INDIANAPOLIS       39.71N 86.07W
05/21/2014  E1.75 INCH       MARION             IN   TRAINED SPOTTER

            NEAR THE INTERSECTION OF INTERSTATE 65 AND 465

0435 PM     HAIL             BEECH GROVE             39.72N 86.09W
05/21/2014  E0.88 INCH       MARION             IN   AMATEUR RADIO

0435 PM     HAIL             10 SE PERRYSVILLE       39.95N 87.30W
05/21/2014  M1.50 INCH       FOUNTAIN           IN   PUBLIC

            TIME ESTIMATED. VIA FACEBOOK.

0438 PM     HAIL             1 SW ZIONSVILLE         39.94N 86.29W
05/21/2014  E0.50 INCH       BOONE              IN   PUBLIC

0438 PM     HAIL             6 S INDIANAPOLIS        39.69N 86.15W
05/21/2014  E1.00 INCH       MARION             IN   NWS EMPLOYEE

            NEAR THE INTERSECTION OF INTERSTATE 465 AND U.S. 31

0440 PM     HAIL             6 S INDIANAPOLIS        39.69N 86.15W
05/21/2014  E1.00 INCH       MARION             IN   EMERGENCY MNGR

0440 PM     TSTM WND GST     6 S INDIANAPOLIS        39.69N 86.15W
05/21/2014  E60.00 MPH       MARION             IN   EMERGENCY MNGR

0441 PM     HAIL             KINGMAN                 39.97N 87.28W
05/21/2014  E0.70 INCH       FOUNTAIN           IN   AMATEUR RADIO

0443 PM     HAIL             KINGMAN                 39.97N 87.28W
05/21/2014  E1.75 INCH       FOUNTAIN           IN   AMATEUR RADIO

0444 PM     HAIL             2 WNW SOUTHPORT         39.67N 86.15W
05/21/2014  E1.00 INCH       MARION             IN   AMATEUR RADIO

0445 PM     HAIL             3 N ZIONSVILLE          40.00N 86.27W
05/21/2014  E0.88 INCH       BOONE              IN   PUBLIC

0445 PM     HAIL             1 SE BROWNSBURG         39.83N 86.38W
05/21/2014  E0.75 INCH       HENDRICKS          IN   AMATEUR RADIO

0447 PM     HAIL             CLERMONT                39.82N 86.32W
05/21/2014  E0.70 INCH       MARION             IN   AMATEUR RADIO

0448 PM     HAIL             5 SE BEECH GROVE        39.66N 86.02W
05/21/2014  E1.00 INCH       MARION             IN   NWS EMPLOYEE

0450 PM     HAIL             6 SE INDIANAPOLIS       39.71N 86.07W
05/21/2014  E1.25 INCH       MARION             IN   PUBLIC

            TIME ESTIMATED. VIA FACEBOOK.

0453 PM     HAIL             1 NE BAINBRIDGE         39.77N 86.80W
05/21/2014  E0.88 INCH       PUTNAM             IN   EMERGENCY MNGR

0454 PM     HAIL             10 SE INDIANAPOLIS      39.67N 86.01W
05/21/2014  E1.00 INCH       MARION             IN   TRAINED SPOTTER

            SOME FLASH FLOODING OF PARKING LOTS AND ROADS

0454 PM     TSTM WND GST     AVON                    39.76N 86.38W
05/21/2014  E60.00 MPH       HENDRICKS          IN   AMATEUR RADIO

0454 PM     HAIL             SHELBYVILLE             39.52N 85.78W
05/21/2014  E1.00 INCH       SHELBY             IN   TRAINED SPOTTER

            FLOODING OF SOME ROADS AND PARKING LOTS

0454 PM     HAIL             AVON                    39.76N 86.38W
05/21/2014  E0.25 INCH       HENDRICKS          IN   AMATEUR RADIO

0455 PM     TSTM WND DMG     2 ESE GREENWOOD         39.60N 86.08W
05/21/2014                   JOHNSON            IN   TRAINED SPOTTER

            TREES SNAPPED OR UPROOTED

0500 PM     TSTM WND DMG     LEBANON                 40.05N 86.47W
05/21/2014                   BOONE              IN   TRAINED SPOTTER

            NUMEROUS TREES AND POWER LINES DOWN. TIME ESTIMATED

0500 PM     FLASH FLOOD      LEBANON                 40.05N 86.47W
05/21/2014                   BOONE              IN   TRAINED SPOTTER

            NUMEROUS TREES AND POWER LINES DOWN. TIME ESTIMATED

0508 PM     TSTM WND GST     4 S SHELBYVILLE         39.47N 85.78W
05/21/2014  M57.00 MPH       SHELBY             IN   AMATEUR RADIO

0519 PM     HAIL             COATESVILLE             39.69N 86.67W
05/21/2014  E1.00 INCH       HENDRICKS          IN   AMATEUR RADIO

0530 PM     FLASH FLOOD      INDIANAPOLIS            39.78N 86.15W
05/21/2014                   MARION             IN   AMATEUR RADIO

            WATER IS ABOUT 2 FEET DEEP AT NORTH EMERSON AND EDGEWOOD
            DRIVE

0530 PM     TSTM WND DMG     10 SW SHELBYVILLE       39.42N 85.91W
05/21/2014                   SHELBY             IN   PUBLIC

            2 TREES UPROOTED AND TRAMPOLINE THROWN ON A TREE.

0536 PM     FLASH FLOOD      LEBANON                 40.05N 86.47W
05/21/2014                   BOONE              IN   AMATEUR RADIO

            EIGHTEEN INCHES OF WATER ON SMILEY STREET

0539 PM     HAIL             CLAYTON                 39.69N 86.52W
05/21/2014  E1.00 INCH       HENDRICKS          IN   AMATEUR RADIO

0541 PM     FLASH FLOOD      LEBANON                 40.05N 86.47W
05/21/2014                   BOONE              IN   AMATEUR RADIO

0541 PM     TSTM WND DMG     LEBANON                 40.05N 86.47W
05/21/2014                   BOONE              IN   AMATEUR RADIO

            A THREE-FOOT DIAMETER TREE DOWN ALONG WITH A UTILITY
            POLE...MANY FLOODING REPORTS RECEIVED BUT NO SPECIFICS

0545 PM     HAIL             GREENSBURG              39.34N 85.48W
05/21/2014  E1.25 INCH       DECATUR            IN   PUBLIC

0551 PM     HAIL             BROOKLYN                39.54N 86.37W
05/21/2014  E0.88 INCH       MORGAN             IN   PUBLIC

0554 PM     TSTM WND DMG     5 E GREENWOOD           39.62N 86.02W
05/21/2014                   JOHNSON            IN   AMATEUR RADIO

            TWO-FOOT DIAMETER SECTION OF A TREE SPLIT...BLOCKING
            ROCKLANE ROAD...PUBLIC SAFETY ON SCENE

0556 PM     HAIL             1 W PLAINFIELD          39.70N 86.41W
05/21/2014  E1.00 INCH       HENDRICKS          IN   PUBLIC

0558 PM     TSTM WND DMG     FLAT ROCK               39.36N 85.83W
05/21/2014                   SHELBY             IN   AMATEUR RADIO

            TREES DOWN IN SOUTHERN SHELBY COUNTY NEAR COUNTY ROAD 700
            SOUTH AND 300 EAST...FLAT ROCK IS ROUGH APPROXIMATION OF
            CROSS ROADS

0600 PM     HAIL             BROOKLYN                39.54N 86.37W
05/21/2014  E1.00 INCH       MORGAN             IN   PUBLIC

            FROM RETIRED NWS EMPLOYEE

0600 PM     HAIL             MOORESVILLE             39.62N 86.37W
05/21/2014  E1.00 INCH       MORGAN             IN   TRAINED SPOTTER

0600 PM     FLASH FLOOD      LETTS                   39.23N 85.56W
05/21/2014                   DECATUR            IN   TRAINED SPOTTER

            ALSO 35 MPH WIND AND PEA SIZE HAIL

0603 PM     FLASH FLOOD      LEBANON                 40.05N 86.47W
05/21/2014                   BOONE              IN   AMATEUR RADIO

            TWO FEET OF WATER ON THE ROADS AT 500 BLOCK TO THE 800
            BLOCK OF EAST STREET

0615 PM     HAIL             WAVELAND                39.88N 87.05W
05/21/2014  E2.75 INCH       MONTGOMERY         IN   PUBLIC

            VIA FACEBOOK.

0624 PM     HAIL             NOBLESVILLE             40.06N 86.03W
05/21/2014  E0.25 INCH       HAMILTON           IN   TRAINED SPOTTER

0627 PM     HAIL             CLAYTON                 39.69N 86.52W
05/21/2014  E0.25 INCH       HENDRICKS          IN   AMATEUR RADIO

0637 PM     HAIL             7 W DANVILLE            39.76N 86.65W
05/21/2014  E0.25 INCH       HENDRICKS          IN   AMATEUR RADIO

            LOCATED AT STATE ROUTE 75 AND US 40

0650 PM     TSTM WND DMG     5 S BEECH GROVE         39.64N 86.09W
05/21/2014                   MARION             IN   NWS EMPLOYEE

            TREES DOWN

0705 PM     HEAVY RAIN       BROOKLYN                39.54N 86.37W
05/21/2014  M1.31 INCH       MORGAN             IN   PUBLIC

            NINTY-MINUTE TOTAL ENDING AT 1905 EDT

0714 PM     HAIL             NORTH VERNON            39.01N 85.63W
05/21/2014  E0.25 INCH       JENNINGS           IN   TRAINED SPOTTER

1015 PM     TSTM WND GST     REELSVILLE              39.55N 86.96W
05/21/2014  E65.00 MPH       PUTNAM             IN   FIRE DEPT/RESCUE

1025 PM     TSTM WND DMG     1 S DANA                39.79N 87.49W
05/21/2014                   VERMILLION         IN   LAW ENFORCEMENT

            TREES DOWN. ALSO...MINOR STREET FLOODING.

1037 PM     TSTM WND GST     REELSVILLE              39.55N 86.96W
05/21/2014  E55.00 MPH       PUTNAM             IN   FIRE DEPT/RESCUE

1104 PM     HAIL             4 SW CLOVERDALE         39.48N 86.85W
05/21/2014  M0.70 INCH       PUTNAM             IN   EMERGENCY MNGR

1206 AM     HAIL             4 NE BLOOMINGTON        39.21N 86.47W
05/22/2014  M0.88 INCH       MONROE             IN   TRAINED SPOTTER

1236 AM     HAIL             5 SW BLOOMINGTON        39.12N 86.59W
05/22/2014  E1.00 INCH       MONROE             IN   TRAINED SPOTTER

&&

JH

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 8:01 PM EDTFlash Flood WarningINDBartholomew, Decatur, Johnson, Shelby4 hr
May 21, 9:07 PM EDTSevere Thunderstorm WarningINDParke, Vermillion38 min
May 21, 9:24 PM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Parke, Vermillion, Warren51 min
May 21, 9:32 PM EDTSevere Thunderstorm WarningINDBartholomew, Decatur, Jennings43 min
May 21, 9:37 PM EDTSevere Thunderstorm WarningINDDecatur, Rush38 min
May 21, 9:41 PM EDTAreal Flood WarningINDClay, Fountain, Hendricks, Montgomery, Owen, Parke and 3 more8 hr
May 21, 9:45 PM EDTSevere Thunderstorm WarningINDClay, Parke, Putnam, Vermillion, Vigo45 min
May 21, 10:12 PM EDTRiver Flood WarningINDBoone, Marion17 hr
May 21, 10:26 PM EDTSevere Thunderstorm WarningINDClay, Owen, Parke, Putnam, Vigo49 min
May 21, 10:54 PM EDTRiver Flood WarningINDBartholomew13 hr
May 22, 12:24 AM EDTSevere Thunderstorm WarningINDBrown, Jackson, Lawrence, Monroe36 min
May 22, 12:52 AM EDTAreal Flood WarningINDBartholomew, Brown, Jackson, Jennings, Lawrence, Monroe6 hr
May 22, 12:58 AM EDTSevere Thunderstorm WarningINDJackson, Jennings, Lawrence47 min
May 22, 1:01 AM EDTSevere Thunderstorm WarningINDClay, Greene, Sullivan, Vigo44 min
May 22, 1:16 AM EDTAreal Flood WarningINDClay, Greene, Monroe, Owen, Sullivan, Vigo6 hr
May 22, 2:37 AM EDTAreal Flood WarningINDLawrence, Martin6 hr
May 22, 6:42 AM EDTRiver Flood WarningINDMarion24 hr
May 22, 6:42 AM EDTRiver Flood WarningINDJackson, Lawrence, Washington3 days
May 22, 6:42 AM EDTRiver Flood WarningINDJohnson24 hr
May 22, 6:42 AM EDTRiver Flood WarningINDParke, Vermillion, Vigo38 hr
May 22, 11:09 AM EDTRiver Flood WarningINDGreene, Monroe, Owen3 days
May 22, 11:09 AM EDTRiver Flood WarningINDDaviess, Greene, Knox4 days
May 22, 11:09 AM EDTRiver Flood WarningINDDaviess, Gibson, Knox, Pike5 days
May 22, 11:09 AM EDTRiver Flood WarningINDSullivan, Vigo59 hr

Nearby

River Flood Warnings in Indiana, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.